# SDR ASAA0210362

- Difficulty date: December 4, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Condition: Faulty
- Location: Rt Mlg
- Part time: 12,679 hours, 11,185 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ANC - ON APROACH INTO ANC, RIGHT MLG DID NOT EXTEND ON FIRST TRY.  RT MLG EXTENDED ON SECOND ATTEMPT.  REMOVED AND REPLACED RIGHT MLG LIB/ROB LOCK ACTUATOR, THEN GEAR CYCLED SEVERAL TIME WITH  NO PROBLEMS.  (M)
